Naloxone is a life-saving medication that can stop or reverse an opioid overdose. The effects of naloxone are temporary.
On this page
- Signs of an opioid overdose
- How to use naloxone
- Where to get naloxone in your province or territory
- For more information
Signs of an opioid overdose
Overdosing on opioids can quickly lead to death.
Learn the signs and symptoms of an opioid overdose.
How to use naloxone
If you think someone is having an opioid overdose call 9-1-1 or your local emergency help line, then give naloxone right away. Follow the directions on the kit.
Where to get naloxone in your province or territory
Naloxone is available without a prescription at pharmacies. Ask the pharmacist.
Some provinces offer free take-home naloxone kits. Consult your province to see whether these kits are available.
- British Columbia
- New Brunswick - Naloxone kits are available at pharmacies.
- Newfoundland and Labrador
- Northwest Territories
- Nova Scotia
- Prince Edward Island - Naloxone kits are available at pharmacies.
- Quebec (in french only)
- Saskatchewan - Naloxone kits are available at pharmacies.
For more information
Report a problem or mistake on this page
- Date modified: